Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 261240, 7 pages
http://dx.doi.org/10.1155/2013/261240
Research Article

Solving Second-Order Delay Differential Equations by Direct Adams-Moulton Method

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, Serdang, 43400 Selangor DE, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, 43400 Selangor DE, Malaysia

Received 22 June 2013; Revised 6 November 2013; Accepted 11 November 2013

Academic Editor: Ebrahim Momoniat

Copyright © 2013 Hoo Yann Seong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hoo Yann Seong, Zanariah Abdul Majid, and Fudziah Ismail, “Solving Second-Order Delay Differential Equations by Direct Adams-Moulton Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 261240, 7 pages, 2013. https://doi.org/10.1155/2013/261240.